EconPapers    
Economics at your fingertips  
 

A MISSING PROOF OF THE GIBBARD-SATTERTHWAITE THEOREM

Uuganbaatar Ninjbat ()

Hitotsubashi Journal of Economics, 2018, vol. 59, issue 1, 1-8

Abstract: A short and direct proof of the Gibbard-Satterthwaite theorem a la Amartya Senʼs proof of Arrowʼs impossibility theorem is given.

Keywords: the Gibbard-Satterthwaite theorem; field expansion lemma; group contraction lemma (search for similar items in EconPapers)
JEL-codes: D70 D71 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://hermes-ir.lib.hit-u.ac.jp/hermes/ir/re/29255/HJeco0590100010.pdf

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hit:hitjec:v:59:y:2018:i:1:p:1-8

DOI: 10.15057/29255

Access Statistics for this article

More articles in Hitotsubashi Journal of Economics from Hitotsubashi University Contact information at EDIRC.
Bibliographic data for series maintained by Digital Resources Section, Hitotsubashi University Library ().

 
Page updated 2025-03-19
Handle: RePEc:hit:hitjec:v:59:y:2018:i:1:p:1-8